Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Experiencing incontinence after taking Haldol. Side effects of Trazidone?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
Would complete lack of interest and sudden incontinence be a result of recently prescribed amounts of Haldol ?
Would you please tell me the benefits and very importantly, the SIDE EFFECTS OF
Posted Sun, 28 Jul 2013 in General Health
Answered by Dr. Srikanth Reddy 2 hours later
Thanks for using health care magic fro posting your query.
I would like to inform you that haldol and trazodone are two different medications.
I would like to request you to let me know the complete list of medications and the side-effect that your father is having.
Hope to hear from you soon.
Thanks and regards,
Dr, Srikanth Reddy MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor